# SDR CALA2017021200337

- Difficulty date: February 12, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 59,033 hours, 23,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53113401206
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT FUSE BETWEEN FR11 FR12 BELOW STR 23L FOUND OUT OF LIMITS. FABBED REPAIR DOUBLER IAW SRM53-11-11 FIG 207 AND INSTALLED REPAIR DOUBLER.
